Web of Science: 13 cites, Google Scholar: cites
Perfect rings for which the converse of Schur's lemma holds
Haily, A. (Faculté des Sciences (El Jadida, Marroc). Département de Mathématiques et Informatique)
Alaoui, M. (Faculté des Sciences (El Jadida, Marroc). Département de Mathématiques et Informatique)

Data: 2001
Resum: If M is a simple module over a ring R then, by the Schur's lemma, the endomorphism ring of M is a division ring. However, the converse of this result does not hold in general, even when R is artinian. In this short note, we consider perfect rings for which the converse assertion is true, and we show that these rings are exactly the primary decomposable ones.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 45 N. 1 (2001) , p. 219-222, ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38014
DOI: 10.5565/PUBLMAT_45101_10


4 p, 79.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24



   Favorit i Compartir